# SDR REXA2012120301732

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 20,365 hours, 17,653 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4205 RST TO MSP DEVELOPED A FLAPS FAIL AT 33 DEGREE ON APPROACH.  AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  MAINTENANCE RAN RESET PROCEDURES TO CLEAR THE FLAP FAIL AND APPLIED MEL 27-50-00, PLACARD INSTALLED.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM AND REMOVED AND REPLACED FLEX SHAFTS.  THIS CLEARS DM 75951.  PLACARD REMOVED.
